# SDR ABXA9701855

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR2529B1GR41
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE SERVICE CHECK, FOUND COCKPIT DOOR LATCH STUCK.  LUBRICATED LATCH, OPS CHECKED GOOD.
